Hepatotoxicidade induzida por Hypericum perforatum com possível associação a copaíba (Copaifera langsdorffii Desf): relato de caso

Show simple item record

dc.contributor.author Agollo, Marjorie Costa
dc.contributor.author Miszputen, Sender Jankiel
dc.contributor.author Diament, Jayme
dc.date.accessioned 2015-06-14T13:47:15Z
dc.date.available 2015-06-14T13:47:15Z
dc.date.issued 2014-09-01
dc.identifier http://dx.doi.org/10.1590/S1679-45082014RC2953
dc.identifier.citation Einstein (São Paulo). Instituto Israelita de Ensino e Pesquisa Albert Einstein, v. 12, n. 3, p. 355-357, 2014.
dc.identifier.issn 1679-4508
dc.identifier.uri http://repositorio.unifesp.br/handle/11600/8541
dc.description.abstract We report a case of liver damage in an elderly patient after the use of herbal products of Hypericum perforatum and copaiba (Copaifera langsdorffii Desf). Hepatotoxicity related to Hypericum perforatum is anecdotally known, but for copaiba, widely used as anti-inflammatory, there is just experimental data in the national literature. This report aimed to draw attention to the possible toxic effects of this association as well as to the clinical recovery of the patient after discontinuing their use. There is a tendency to suspect of the action of drugs to justify a non-viral acute liver injury, because of the large number of drugs responsible for hepatotoxicity. There are experiments and clinical reports in the literature describing some herbal products, including Hypericum perforatum, as the causative agents of this aggression, and are considered innocuous and used with no restrictions. We must remember that adverse reactions also occur with these substances; hence, they should be investigated when collecting the patient´s history, for leading to severe liver failure. en
dc.description.abstract Relatamos um caso de dano hepático em paciente idosa após uso de produtos naturais à base de Hypericum perforatum e copaíba (Copaifera langsdorffii Desf). A hepatotoxicidade do Hypericum perforatum é conhecida por relatos, mas a respeito da copaíba, largamente usada como anti-inflamatório, há apenas dados experimentais na literatura nacional. Essa apresentação visou chamar a atenção para possível efeito tóxico dessa associação, bem como para a recuperação clínica da paciente após interrupção de seu uso. Há uma tendência de suspeitar sobre a ação de medicamentos para justificar a lesão hepática aguda não viral, em razão do grande número de fármacos responsáveis por hepatotoxicidade. A literatura tem publicado experimentos e relatos clínicos em que produtos fitoterápicos, inclusive Hypericum perforatum, são o agente causador dessa agressão, considerados inócuos e utilizados livremente. É preciso lembrar que reações adversas ocorrem também com essas substâncias, merecendo sua investigação na obtenção da anamnese, pela possibilidade de promoverem quadros graves de falência hepática. pt
dc.format.extent 355-357
dc.language.iso por
dc.publisher Instituto Israelita de Ensino e Pesquisa Albert Einstein
dc.relation.ispartof Einstein (São Paulo)
dc.rights Acesso aberto
dc.subject Drug-induced liver injury en
dc.subject Hypericum/adverse effects en
dc.subject Phytotherapeutic drugs/adverse effects en
dc.subject Case reports en
dc.subject Doença hepática induzida por droga pt
dc.subject Hypericum/efeitos adversos pt
dc.subject Medicamentos fitoterápicos/efeitos adversos pt
dc.subject Relatos de casos pt
dc.title Hepatotoxicidade induzida por Hypericum perforatum com possível associação a copaíba (Copaifera langsdorffii Desf): relato de caso pt
dc.title.alternative Hypericum perforatum-induced hepatotoxicity with possible association with copaiba (Copaifera langsdorffii Desf):case report en
dc.type Artigo
dc.contributor.institution Universidade Federal de São Paulo (UNIFESP)
dc.contributor.institution Hospital Israelita Albert Einstein
dc.description.affiliation Universidade Federal de São Paulo (UNIFESP) Escola Paulista de Medicina
dc.description.affiliation Hospital Israelita Albert Einstein
dc.description.affiliationUnifesp UNIFESP, EPM
dc.identifier.file S1679-45082014000300355.pdf
dc.identifier.scielo S1679-45082014000300355
dc.identifier.doi 10.1590/S1679-45082014RC2953
dc.description.source SciELO



File

Name: S1679-45082014000300355.pdf
Size: 246.4Kb
Format: PDF
Description:
Open file

This item appears in the following Collection(s)

Show simple item record

Search


Browse

Statistics

My Account